# SDR CA060104008

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 26,008 hours
- Engine: Ge CFM565A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Reducer
- Part number: 0CFM565A5
- Condition: Sheared
- Location: P3 Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

IN CLIMB THRU FL185, ENG NR 2 PWR REDUCED TO 74.5 N1/1200 KGH FF.  ENG PARAMETERS NORMAL WHEN PWR REDUCED TO LOWER SETTINGS.  ENG NR 1 NORMAL THROUGHOUT.  FOUND PS3 LINE REDUCER SHEARED AS PER TSM 77-00-00-810-833.  REDUCER REPLACED AS PER AIRBUS STANDARD PRACTICES.  GROUND RUN CHKD SERV.
